# SDR IXXA100031O

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 100,508 hours, 26,693 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Connector
- Condition: Dirty
- Location: Shutoff Valve
- Part time: 100,508 hours, 26,693 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT NR 4 BLEED AIR SHUTOFF VALVE CLOSED CONFIRMING NO BLEED FROM ENGINE. THE CREW CYCLED SWITCH SEVERAL TIMES AND MOVED THROTTLE WITH NO HELP. ON DESCENT NR 4 BLEED AIR SHUTOFF VALVE OPENED. THEY LANDED AT DEPARTURE WITHOUT FURTHER INCIDENT. MX INSPECTED AND CLEANED CONNECTOR PLUG TO BLEED AIR SHUTOFF VALVE. OPS CHECK GOOD IAW MMK 36-12-9. ACFT WAS RETURNED TO SERVICE.
